Gaussian processes with multidimensional distribution inputs via optimal transport and Hilbertian embedding

Bachoc, François; Suvorikova, Alexandra; Ginsbourger, David; Loubes, Jean-Michel; Spokoiny, Vladimir (2020). Gaussian processes with multidimensional distribution inputs via optimal transport and Hilbertian embedding. Electronic journal of statistics, 14(2), pp. 2742-2772. Institute of Mathematical Statistics 10.1214/20-EJS1725

[img]
Preview
Text
euclid.ejs.1595404878.pdf - Published Version
Available under License Creative Commons: Attribution (CC-BY).

Download (396kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Ginsbourger, David

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

1935-7524

Publisher:

Institute of Mathematical Statistics

Language:

English

Submitter:

David Ginsbourger

Date Deposited:

09 Sep 2020 12:11

Last Modified:

09 Sep 2020 12:14

Publisher DOI:

10.1214/20-EJS1725

BORIS DOI:

10.7892/boris.146440

URI:

https://boris.unibe.ch/id/eprint/146440

Actions (login required)

Edit item Edit item
Provide Feedback